# SDR 02233409

- Difficulty date: August 21, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N409FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3161
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During preflight inspection, the crew reported that the first row of emergency floor track lights were inoperative.  Maintenance personnel removed and replaced an emergency exit light battery pack.  An operational check was satisfactory and the aircraft was returned to service.
